Order algebras as models of linear logic

Studia Logica 76 (2):201 - 225 (2004)
Abstract
The starting point of the present study is the interpretation of intuitionistic linear logic in Petri nets proposed by U. Engberg and G. Winskel. We show that several categories of order algebras provide equivalent interpretations of this logic, and identify the category of the so called strongly coherent quantales arising in these interpretations. The equivalence of the interpretations is intimately related to the categorical facts that the aforementioned categories are connected with each other via adjunctions, and the compositions of the connecting functors with co-domain the category of strongly coherent quantales are dense. In particular, each quantale canonically induces a Petri net, and this association gives rise to an adjunction between the category of quantales and a category whose objects are all Petri nets.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
DOI 10.1023/B:STUD.0000032085.13087.bd
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,300
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Prior’s OIC Nonconservativity Example Revisited.Lloyd Humberstone - 2014 - Journal of Applied Non-Classical Logics 24 (3):209-235.

Add more citations

Similar books and articles
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
Nonexistence of Universal Orders in Many Cardinals.Menachem Kojman & Saharon Shelah - 1992 - Journal of Symbolic Logic 57 (3):875-891.
A General Notion of Realizability.Lars Birkedal - 2002 - Bulletin of Symbolic Logic 8 (2):266-282.
A Completeness Theorem for Symmetric Product Phase Spaces.Thomas Ehrhard - 2004 - Journal of Symbolic Logic 69 (2):340 - 370.
The Logic of Peirce Algebras.Maarten De Rijke - 1995 - Journal of Logic, Language and Information 4 (3):227-250.
First-Order Logical Duality.Steve Awodey - 2013 - Annals of Pure and Applied Logic 164 (3):319-348.
Added to PP index
2009-01-28

Total downloads
13 ( #362,697 of 2,193,222 )

Recent downloads (6 months)
5 ( #42,497 of 2,193,222 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature